# SDR IPXA2017020313639

- Difficulty date: February 3, 2017
- Submitted: February 8, 2017
- Operation: Air carrier
- Aircraft: N320UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27747
- Aircraft time: 51,601 hours, 16,730 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Condition: Malfunctioned
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LT FWD FUEL PUMP EICAS MESSAGE CAME ON TWICE ONE CLIMBOUT THROUGH 37000FT,THE OTHER TIME ON LEVEL OFF AT 41000FT. LT FWD FUEL PUMP PLACED ON MEL IAW 28-22-1-0-1.  R & R IAW AMM 28-42-07.  OPS CHECKED OK.
